MathSciNet Relay Station
MathSciNet bibliographic data
MR911651 (90e:33015) 33A30 (22E30 33A75)
Gustafson, R. A. Multilateral summation theorems for ordinary and basic hypergeometric series in ${\rm U}(n)$. SIAM J. Math. Anal. 18 (1987), no. 6, 1576–1596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement